# SDR SWAA2021091511051

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF IS CORRODED ALONG EDGE / REMOVED CORROSION AT FWD CARGO FLOOR PN 120CF IAW SRM 53-00-53-1A-1. VERIFIED MATERIAL LOSE REMOVD MORE THAN 20' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW PNL I.A.W MM 25-52-01-201-801
